Journal article icon

Journal article

Bayesian Auxiliary Variable Models for Binary and Multinomial Regression

Publication status:
Published

Actions


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Statistics, Clinical Medicine
Journal:
BAYESIAN ANALYSIS
Volume:
1
Issue:
1
Pages:
145-168
Publication date:
2006
ISSN:
1931-6690
URN:
uuid:97d35b4f-e32a-4203-99fb-4f4845cf1e6b
Source identifiers:
97541
Local pid:
pubs:97541

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP